Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache, dizziness, light headed, nausea, fatigue, restlessness, stomach pain. Have mirena

Hi..Im 25 yo female, 5 5 127 lbs,the only medical issue I ve ever been treated for is chronic migraines which i was diagnosed and began treatment when i was 17. No other health issues, no prescriptions that i take daily,good health. For the past 6 days i have been experiencing HEADACHES (which are normal for me) but they have been accompanied by DIZZINESS , LIGHT HEADED (feel like i may pass out because i get so weak, so quickly out of nowhere),NAUSEA that even wakes me up out of my sleep at night, sometimes i vomit and sometimes im just nauseous (normally i never vomit, not even while i was pregnant), FATIGUE and RESTLESSNESS, an on and off again PAIN on the lower left side of my stomach, i may feel it 4-5 times throughout the day for a few minutes at a time, it may be coincidental but i have noticed that im thirstier than usual. Of course ive been asked if i thought i may be pregnant but ive have my mirena iud for 4 years now. Any clue as to what may be wrong.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
ARE U UING NON STEROID ANTI INFLAMMATORY DRUGS AS A PAIN KILLER LIKE NIMUSULIDE,DICLOFENAC ETC
U SHOULD ADD ON ANTACIDS WITH UR MEDICINE
TREATMENT
TAB.OMEPRAZOLE +DOMPERIDONE TWICE A DAY FOR A WEEK FOLLOWED BY ONCE A WEEK BEFOR BREAKFAST
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor